# SDR ASAA2024041449008

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7101100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT OVERWING HATCH EMERGENCY OVER DOOR LIGHT INOP AND (LT & RT) SMALL EXIT SIGN INOP. GROUNDED - YES. INSTALLED CEILING PANEL, REMOVED AND REPLACED BATTERY PACK S/N 63988 FOR EMERGENCY LIGHTS IAW B737-900 AMM 25-21-45-400-801, AMM 33-51-00-710-801, AMM 33-51-006-960-805.
